# SDR HEEA077810

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,154 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Boot
- Part number: 406310411101
- Condition: Torn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BOOT TORN.
